My heart rate is high 115 at rest. I take diltazem 120 mg. It helps me a little able to walk little better. Should I take higher dose or not. Thanks?

Ask Doc or Consult. The doctor who prescribed the medication should be your first choice in order to clarify dosing or making changes to your dosing. Alternatively, you may request a private consult with me at: www.healthtap.com/dr-drsaghafi and I'd be in a much better position to give specific advice such as what you're selling.
MED QUESTION. The medication dose should not be adjusted unless you consult with the provider who prescribed it.

Related Questions

Heart rate high 120 at rest...can't do any activity. When walk a little have to stop. Sometimes chest pain and sweat. I take diltazem240 not help

Congestive heart fai. For how long you had these symptoms. You are describing typical symptoms of congestive heart failure. A Heart rate of 120 is very abnormal, if is irregular you may have uncontrolled atrial fibrillation. You should see a cardiologist, like today, or go to an ER,now. Do not waist time, as other conditions may be present. You may require cardiac cardioversion.l. Read more...